# SDR MASA200400276

- Difficulty date: May 18, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- Aircraft time: 19,852 hours, 22,833 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC4871
- Condition: Inoperative
- Location: Nr 2 Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LANDED IN PHX WITH NO HYDRAULICS IN THE NR 2 SYSTEM.  MX MOVED THE AIRCRAFT TO THE HANGER AND FOUND THE AFT EQUIPMENT BAY COVERED IN HYD FLUID.  IN THE PROCESS OF TROUBLESHOOTING THE PROBLEM.  MX REPLACED THE NR 2 SPU PRESSURE MON CHECK VALVE AND REPLACED NR 2 HYD SYSTEM PIPE ASSY AT RT WING ROOT.
